MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK XS PST CARE KIT; PROTHROMBIN TIME MONITOR

ROCHE DIAGNOSTICS COAGUCHEK XS PST CARE KIT; PROTHROMBIN TIME MONITOR
Catalog Number 04837738001
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was a meter display issue with coaguchek xs meter, serial number (b)(6).Customer alleged the meter had a display malfunction that resulted in a misinterpretation of results.The results field of the meter is faded.The results field displayed a result of 5.4 inr on the day of the event.Customer did not believe this was the correct result due to the display issue.The customer did not report the result.
 
Additional Manufacturer Narrative
The meter was requested for investigation.The investigation is ongoing.
 
Additional Manufacturer Narrative
The customer did not return any materials for investigation.Without these materials to investigate, a specific root cause could not be determined.

Brand Name
COAGUCHEK XS PST CARE KIT
Common Device Name
PROTHROMBIN TIME MONITOR
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22521917
Report Number1823260-2025-02165
Device Sequence Number8551265
Product Code GJS
UDI-Device Identifier00365702125100
UDI-Public00365702125100
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K062925
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number04837738001
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/20/2025
Supplement Date Received by Manufacturer07/30/2025
Initial Report FDA Received Date07/16/2025
Supplement Report FDA Received Date07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown